# SDR JJBA20240404016

- Difficulty date: March 19, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING, ANGLE #4 ON WING FOUND CRACKED	ON WING TO BODY, ANGLE #4 REMOVED FOR REPLACEMENT, ANGLE #4 DRILLED. ON WING TO BODY, ANGLE #4 REPLACED WITH NEW ONE.
